RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 5, Pages 1124–1140 (Mi zvmmf6933)  

This article is cited in 2 scientific papers (total in 3 papers)

The approximate solution of the time-optimal problem with lag

F. P. Vasil'ev, R. P. Ivanov

Moscow

Full text: PDF file (1856 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:5, 74–94

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 65K05; Secondary 65R20, 49K22, 93C99
Received: 28.01.1970

Citation: F. P. Vasil'ev, R. P. Ivanov, “The approximate solution of the time-optimal problem with lag”, Zh. Vychisl. Mat. Mat. Fiz., 10:5 (1970), 1124–1140; U.S.S.R. Comput. Math. Math. Phys., 10:5 (1970), 74–94

Citation in format AMSBIB
\Bibitem{VasIva70}
\by F.~P.~Vasil'ev, R.~P.~Ivanov
\paper The approximate solution of the time-optimal problem with lag
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 5
\pages 1124--1140
\mathnet{http://mi.mathnet.ru/zvmmf6933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285096}
\zmath{https://zbmath.org/?q=an:0219.65055}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 5
\pages 74--94
\crossref{https://doi.org/10.1016/0041-5553(70)90039-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6933
  • http://mi.mathnet.ru/eng/zvmmf/v10/i5/p1124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    2. G. V. Shevchenko, “Chislennoe reshenie zadachi optimalnogo bystrodeistviya dlya lineinykh sistem s zapazdyvaniem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 100–105  mathnet
    3. G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Autom. Remote Control, 75:10 (2014), 1732–1742  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019